# SDR ASOA2016062314981

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,263 hours, 14,337 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT LINK MOUNT DAMAGED.  BLENDED DAMAGED AREAS OF AFT RT WING MOUNT IAW REO 690-57-11-063.  REFINISHED ALL AREAS BLENDED IAW REO 690-57-11-063.  THIS IS CONSIDERED MAJOR REPAIR IAW SOP 5702.
